I am taking a number of meds on a daily basis and have checked all of them out and the only one that has been consistant from the weight gain started is naproxen 500. I also have heartburn all day long. I am getting married in July already bought my dress a while ago and can't fit into it any more. Pretty upset about that. Any help will be appreciated.
Any of the NSAID anti-inflammatories should work. You might try ibuprofen instead. Naproxen is a salt so you might be retaining a lot of water. If that is what is causing you to gain, you should lose it fairly quickly once you stop. Also never ever take these drugs on an empty stomach!! They WILL tear your stomach lining up! You might try taking OTC Prilosec or omeprazole as directed to help prevent the NSAID stomach trouble like heartburn.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2010 • 2 answers
Posted 13 Oct 2011 • 6 answers
Posted 28 Apr 2016 • 0 answers
Can nuerontin cause you weight gain? I've gained over 70 lbs since I started taking it within a yea?
Posted 15 Dec 2017 • 1 answer
Posted 2 days 18 hours ago • 1 answer